# SDR GLBA20110926H

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,333 hours, 38,300 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: ML327
- Condition: Inoperative
- Location: Mlg Annuciator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE H ON RT MAIN DOWN AND LOCKED ANNUNCIATOR DOES NOT ILLUMINATE.   MX REPLACED THE BULB IAW BMM 33-10-00, OPS CHECKED GOOD.
